# SDR UALA2013060703991

- Difficulty date: June 7, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 88,153 hours, 14,122 cycles
- Engine: Pwa PW4060
- System (JASC): 7310 · Engine Fuel Distribution
- Part: B-Nut
- Condition: Leaking
- Location: Nr 2 Fuel Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING FROM LOWER FUEL LINE TO FUEL OIL COOLER.  FOUND LARGE B-NUT LOOSE. SECURED AND MOTORED ENG, NO LEAKS.
